Schechtman, G.
A disjointness property of l p n sequences in L p
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1978-1979) , Exposé no. 21 , p. 1-13
URL stable : http://www.numdam.org/item?id=SAF_1978-1979____A18_0

Bibliographie

(1) L.E. Dor, On projections in L1, Ann of Math. 102 (1975), 463 -474. MR 420244 | Zbl 0314.46027

(2) P. Enflo and H.P. Rosenthal, Some results concerning Lp(μ) spaces, J. Funct. Anal. 14(1973), 325-348. Zbl 0265.46032

(3) G. Schechtman, Almost isometric Lp subspaces of Lp(0,1), to appear in the J. of the London Math. Soc. Zbl 0415.46029